# SDR 03FDEA02179

- Difficulty date: December 9, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727-200
- Aircraft serial: 21669
- Aircraft time: 34,372 hours, 23,556 cycles
- System (JASC): 7600 · Engine Controls
- Part: Linkage
- Condition: Missing
- Location: Nr 1 Eng Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT TOTAL LOSS OF NR 1 ENGINE THROTTLE CONTROL.  ENGINE NR 1 ACCELERATED TO 90 PERCENT N1 & N2, SUSPECT ZERO SPEED PROTECTION HAS ENGAGED.  ENGINE SHUTDOWN IAW CHECKLIST.  FOUND NR 1 ENG THROTTLE CONTROL LINKAGE AFT ROD-END BEARING MISSING. CAPT CONFIRMED SHUTDOWN DURATION OF LESS THAN 20 MINUTES WITH A POSITIVE OIL PRESSURE ABOVE 10 PSI DURING WINDMILLING.  ACCOMPLISHED THE ENGINE WINDMILLING INSPECTION REFERENCING THE P & W JT8D MAINTENANCE MANUAL 72-00.  T/S FOUND THAT THE BOLT WHICH ATTACHES THRUST LEVER INPUT ROD TO NR 1 ENG FUEL CONTROL HAD FALLEN OUT.  INSTALLED NEW BOLT, NUT, WASHER AND COTTER KEY TO INPUT ROD.  RIGGING WAS NOT AFFECTED REF M/M 76-11-001-4.  OK FOR SERVICE.
